On the stationary motion of granulated media
Rendiconti del Seminario Matematico della Università di Padova, Volume 77  (1987), p. 243-253
@article{RSMUP_1987__77__243_0,
     author = {Beir\~ao Da Veiga, Hugo},
     title = {On the stationary motion of granulated media},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {77},
     year = {1987},
     pages = {243-253},
     zbl = {0676.76034},
     mrnumber = {904624},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1987__77__243_0}
}
Beirão da Veiga, H. On the stationary motion of granulated media. Rendiconti del Seminario Matematico della Università di Padova, Volume 77 (1987) , pp. 243-253. http://www.numdam.org/item/RSMUP_1987__77__243_0/

[1] S. Agmon, Lectures on elliptic boundary value problems, Van Nostrand. New York, 1965. | MR 178246 | Zbl 0142.37401

[2] S.N. Antocev - A.V. Kazhykov - V.N. Monachov, Boundary value problems in Mechanics of nonhomogeneous fluids, Novosibirsk, 1983 (in russian).

[3] S.N. Antocev - V.D. Leluch, On the solvability of an initial boundary-value problem in a model of dynamics of media with internal degrees of freedom, Dynamics of Continuous Medium, Institute of Hydrodynamics, Novosibirsk, n. 12, 1972, pp. 26-51 (in russian).

[4] L. Cattabriga, Su un problema al contorno relativo al sistema di equazioni di Stokes, Rend. Sem. Mat. Univ. Padova, 31 (1961), pp. 308-340. | Numdam | MR 138894 | Zbl 0116.18002

[5] V.D. Leluch - E.N. Nenashev, Toward the theory of motion of a granulated medium in steady gas phase, Application of Analytical and Numerical Methods in Mechanics of Fluids of Granulated Media, Gorkij, 1972, pp. 4-20 (in russian).

[6] O.A. Ladyzenskaja - N.N. Ural'Ceva, Équations aux dérivées partielles de type elliptique, Dunod, Paris (1968). | MR 239273 | Zbl 0164.13001

[7] J.L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod, Paris (1969). | MR 259693

[8] G. Lukaszewicz, On the stationary motion of a granulated medium with constant density, preprint University Trento, U.T.M. 177, February 1985.